Welcome to our store!

New collections added on a weekly basis!

FREE SHIPPING

for all orders over $99.99 within CONUS

Infographic: Calcium Channel Blocker Overdose

Joshua C. Feblowitz, MD, MS |

Calcium channel blocker overdose can produce a deadly toxidrome that requires rapid recognition and intervention. Dr. Joshua C. Feblowitz, a PGY-3 EM resident at the Harvard-Affiliated Emergency Medicine Residency at Brigham and Women’s Hospital and Massachusetts General Hospital, created a high-yield infographic on the symptoms and management of  this important toxidrome!

 

Voting closes January 27 at 5 pm PST!
Review the other semifinalists and vote for your favorite: ALiEM-Essentials Visual Design Competition

Author information

Joshua C. Feblowitz, MD, MS

Joshua C. Feblowitz, MD, MS

PGY-3 Resident
Harvard-Affiliated Emergency Medicine Residency
Brigham and Women's Hospital
Massachusetts General Hospital

The post Infographic: Calcium Channel Blocker Overdose appeared first on ALiEM.

Escribir un comentario

Tenga en cuenta que los comentarios se tienen que aprobar antes de que se publiquen.